Robust Chaotic Message Masking Communication over Noisy Channels: The Modified Chaos Approach

Chian-Song CHIU  Tung-Sheng CHIANG  Peter LIU  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E89-A   No.4   pp.1092-1099
Publication Date: 2006/04/01
Online ISSN: 1745-1337
DOI: 10.1093/ietfec/e89-a.4.1092
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Systems and Control
Keyword: 
chaotic system,  synchronization,  chaotic communication,  H performance criterion,  LMI,  

Full Text: PDF>>
Buy this Article




Summary: 
This paper studies the robustness of message masking communication over noisy channels using modified chaotic systems. First, the modified chaotic systems are introduced with a higher capability of transmitting messages than typical chaotic systems. Then, assuming an ideal channel, the chaotic message masking scheme is derived which achieves asymptotic convergence or dead-beat performance for recovering messages. Next, considering the case of noisy channels, an H performance and an L2-gain optimal noise rejection are achieved by solving linear matrix inequality (LMI) problems. Furthermore, the ultimate bound of synchronization error and recovered message error can be adjusted by both design gains and the system parameter of the modified chaos. Using the proposed method, the bit-error-ratio and noise tolerance are improved. Finally, numerical simulations and DSP experiments are carried out to verify the theoretical derivations.